MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 52-2033
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a right tha performed over 20 years ago with no information available about that surgery.On (b)(6) 2020.The patient had a right tha revision of the head and liner for poly wear reported in (b)(4).The patient received a rerevision to treat pain secondary to too much offset and leg length.This new surgeon wanted to removed the entire srom cup and put in a competitor dual mobility and needed to use my srom 11/13 taper heads.The surgeon removed the metal head, poly dial liner and locking pins, screw and cup.He implanted a competitor dual mobility head and used my 28mm +3 metal srom head.He was happy with the leg lengths and offset.Doi: (b)(6) 2020, dor: (b)(6) 2020, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A singular x-ray image was provided for review.There is nothing indicative of a product problem identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10752717
Report Number1818910-2020-23504
Device Sequence Number3317872
Product Code JDI
UDI-Device Identifier10603295170839
UDI-Public10603295170839
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-2033
Device Catalogue Number522033
Device Lot Number8346674
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer10/14/2020
11/25/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date11/11/2020
11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*HEAD FEMORAL COCR 32+6; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*PIN LOCK,5.0MM DIA; SROM CUP L SERIES; SROM CUP SCREW UNKNOWN SIZE; SROM MAR LNR L 32MM+3MM 10 DEG; S-ROM*HEAD FEMORAL COCR 32+6; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*PIN LOCK,5.0MM DIA; SROM CUP L SERIES; SROM CUP SCREW UNKNOWN SIZE; SROM MAR LNR L 32MM+3MM 10 DEG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight79